# SDR AALA202101089001

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 75,496 hours, 29,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY POWER SUPPLY UNIT BATTERY EMERGENCY LEFT FAULT DURING EMERGENCY POWER SUPPLY UNIT BUILT IN TEST EQUIPMENT.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY 11WL, PER AMM 33-51-38.
